MathSciNet Relay Station
MathSciNet bibliographic data
MR969317 (89k:58016) 58A30 (17B30 53A55 93B27)
Hermes, Henry Distributions and the Lie algebras their bases can generate. Proc. Amer. Math. Soc. 106 (1989), no. 2, 555–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement